Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Colored graphs, Burgers equation and Hessian conjecture
Authors: Artamkin, I. V.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: International Journal of Mathematics
Volume: 18
Issue / Number: 7
Start Page: 797
End Page: 808
Document Type: Article
ID: 319260.0
Generating functions for modular graphs and Burgers's equation
Authors: Artamkin, I. V.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Sbornik. Mathematics
Volume: 169
Issue / Number: 12
Start Page: 1715
End Page: 1743
Document Type: Article
ID: 263244.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.